# SDR AALA20050699

- Difficulty date: October 22, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - LEFT AND RIGHT NUMBER ONE DOOR EMERGENCY LIGHTS ON CEILING INOPERATIVE.  REPLACED FORWARD BATTERY PACK FOR LEFT AND RIGHT NUMBER ONE DOOR EMERGENCY LIGHTS ON CEILING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
